MathSciNet Relay Station
MathSciNet bibliographic data
MR2470831 58A10 (35B65 35F05 42B20)
Mitrea, Irina; Mitrea, Marius A remark on the regularity of the div-curl system. Proc. Amer. Math. Soc. 137 (2009), no. 5, 1729–1733.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement